BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 8, Issue Number: 1

Volume: 8, Issue: 1 (7 Articles)

Research Article
Title: Abundant closed form wave solutions to the Burgers equation, Bogoyavlenskii equation and negative Gardner-KP equation
Authors: H. M. Shahadat Ali, C. M. Akher, M. Mamun Miah and M. Ali Akbar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:026-041
DOI: 10.20852/ntmsci.2020.394
Viewed: (724) times
Abstract | Full Text| PDF

Research Article
Title: A study on a new and fast fixed point iteration process in Banach spaces
Authors: Kadri Dogan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:071-085
DOI: 10.20852/ntmsci.2020.398
Viewed: (811) times
Abstract | Full Text| PDF

Research Article
Title: Certain integrals involving extended Bessel-Maitland function associated with Jacobi polynomials
Authors: Musharraf Ali and Waseem A. Khan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:042-049
DOI: 10.20852/ntmsci.2020.395
Viewed: (857) times
Abstract | Full Text| PDF

Research Article
Title: Numerical Solution of Nonlinear the Foam Drainage Equation via Hybrid Method
Authors: Derya Arslan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:050-057
DOI: 10.20852/ntmsci.2020.396
Viewed: (867) times
Abstract | Full Text| PDF

Research Article
Title: Properties of Caputo-Fabrizio Fractional Operators
Authors: Gustavo Asumu Mboro Nchama
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:001-025
DOI: 10.20852/ntmsci.2020.393
Viewed: (925) times
Abstract | Full Text| PDF

Research Article
Title: Perturbation solutions of a mathematical model for determining the roles of Endothelial, pericyte and macrophage cells in the capillary
Authors: Serdal Pamuk and Melike Keles
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:058-070
DOI: 10.20852/ntmsci.2020.397
Viewed: (889) times
Abstract | Full Text| PDF

Research Article
Title: Rationals on long closed horocycles
Authors: Emek Demirci Akarsu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:086-093
DOI: 10.20852/ntmsci.2020.399
Viewed: (730) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul